Jñānābha‎ > ‎

Volume 23 (1993)

Click here to download full PDF version of Volume 23 (1993)




CONTENTS

S.No.

TITLE

Author

Page No  

1.

SOM NAIMPALLY AND UNIFORM MATHEMATICS [PDF]

–S.L. Singh

1-7

2.

ON A CLASS OF FUNCTIONS CONNECTED WITH THE HYPER-BESSEL FUNCTIONS [PDF]

–Nacere Hayek and Victor Hernandez-Suarez

9-18

3.

TAYLOR INSTABILITY IN THE PRESENCE OF VARIABLE MAGNETIC FIELD AND SUSPENDED PARTICLES IN POROUS MEDIA [PDF]

–R.C. Sharma and Y.D. Sharma

19-25

4.

THE DISTRIBUTION OF THE QUOTIENT OF PRODUCTS OF RATIONAL POWERS OF INDEPENDENT RANDOM VARIABLES [PDF]

–Sheekka Garg and Mridula Garg

27-32

5.

INTEGRATION OF CERTAIN PRODUCTS ASSOCIATED WITH THE MULTIVARIABLE H-FUNCTION AND A GENERAL CLASS OF POLYNOMIALS [PDF]

-V.B.L. Chaurasia and Girdhari Lal

33-39

6.

SOME INTEGRALS INVOLVING A GENERAL CLASS OF. POLYNOMIALS, FOX'S H-FUNCTION AND THE MULTIVARIABLE H-FUNCTION [PDF]

-V.B.L. Chaurosia and Rajendro Pal Sharma

41-49

7.

THE INTEGRATION OF CERTAIN PRODUCTS OF THE MULTIVARIABLE H-FUNCTION WITH FOX'S H-FUNCTION AND A GENERAL CLASS OF POLYNOMIALS [PDF]

–V.B.L. Chaurosia and Rajendro Pal Sharma

51-61

8.

INEQUALITIES INVOLVING H-FUNCTIONS [PDF]

–B.B. Jaimini and C.L. Kaul

63-68

9.

NATURE OF EQUILIBRIUM POINTS IN CERTAIN SYMMETRIC MATRICES [PDF]

–Shabnam Khan, Viuek Riech and N.P.S. Bawa

69-75

10.

A NEW "LOGISTIC" DIFFERENCE EQUATION [PDF]

William P. Eames

77-79

11.

SOME FIVE SERIES EQUATIONS INVOLVING GENERALISED BATEMAN k-FUNCTIONS [PDF]

A.P. Dwivedi and Roli Singh

81-86

12.

CERTAIN FIVE SERIES EQUATIONS INVOLVING GENERALISED LAGUERRE POLYNOMIALS [PDF]

A.P. Dwivedi and Roli Singh

87-92

13.

(1, 1) RINGS [PDF]

-Yash Paul

93-96

14.

MULTIPLE HYPERGEOMETRIC FUNCTION OF SRIVASTAVA AND DAOUST AND ITS APPLICATIONS IN TWO BOUNDARY VALUE PROBLEMS [PDF]

R.C. Singh Chand.el and Abha Tiwari

97-103

15.

MULTIVARIABLE ANALOGUES OF A CLASS OF POLYNOMIALS [PDF]

-R.C. Singh Chandel and ShashiAgrawal

105-113

16.

FIXED POINTS OF WEAKLY COMMUTING MAPPINGS ON MENGER SPACES [PDF]

-B.D. Pant, S.L. Singh and Rekha Talwar

115-122

17.

ON CHARACTERIZATIONS OF FIXED POINTS [PDF]

-Ze-Qing Liu

123-127

18.

ALMOST PERIODIC FUNCTIONS ON FUZZY METRIC SPACE [PDF]

Nilima Sharma

129-131

19.

WHEN IS THE WALLMAN COMPACTIFICATION FINITE ? [PDF]

Aristotle Hadjiantoniou and M.G. Murdeshwar

133-134

20.

A DIFFERENCE FORMULA AND SOME LINEAR GENERATING RELAMNS FOR THE DISCRETE VARIABLE ANALOGUE OF MODIFIED JACOBI POLYNOMIALS [PDF]

B.D. Agrawal and Madhurima Srivastava

135-142

21.

THE QUATTRO SPREADSHEET IN SOLVING POLYNOMIAL EQUATIONS [PDF]

Aluin Rolland and Veena ChadJia

143-150

22.

AN EXPANSION MAPPING THEOREM [PDF]

B.E. Rhoades

151-152

23.

FIXED POINT THEOREM FOR THREE MAPPINGS ON METRIC SPACE [PDF]

M.S. Rathore, Rajendra Deshmush and Anil Rajput

153-155